The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

sudden dizziness

Jan 11, 2009

Happy new year dr. keith! I would just like to ask , im going 7 month on my treatment (AZT,3TC and effavirens).i gained weight 10pounds from the the day i stared meds, cmv retinitis from the last eye check improves alot,no current infection, CBC values are acceptable although have history of anemia.just yesterday i had severe headache and experiencing eye fatigue and diziness.until this today i still feel eye fatigue and diziness.does this means that the Meds im taking is no longer working and re activited my cmv retinitis? is this possible? hope you can help. thanks!

Response from Dr. Henry

Efavirenz + AZT/3TC usually keeps working for many years if taken with few missed doses. Headache and eye fatigue are fairly non-specific symptoms and would generally be due to something else other than flare up of CMV retintis and/or failure of your HIV meds. I would seek evaluation/assessment from your HIV specialist. KH

Weight Gain On Atripla

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint